Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of postinor-1?

Hi I had intercourse last Saturday night using a condom. I was in the middle of my periods but we decided I should take the morning after pill just in case. On Sunday I took 1 Postinor-1 tablet. I felt fine until Monday night where I have become queezy and am finding it difficult to eat my food and I have very bad reflux, the reflux is constant and is worse when I eat. Would this be a side effect of the Postinor-1?
Thu, 16 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hi.
I've gone through your query. I can understand your anxiety.

Your symptoms might be due to the pill you have taken. Postinor 1 has side effects like nausea, vomiting, tiredness, stomach upset, headache, breast tenderness, tender breasts, changes in pattern of menstrual cycle, skin allergy etc.

Hope I have answered your query. Let me know if I can assist you further. Get well soon.
Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on HIV


What are the side effects of postinor-1?

Hi. I ve gone through your query. I can understand your anxiety. Your symptoms might be due to the pill you have taken. Postinor 1 has side effects like nausea, vomiting, tiredness, stomach upset, headache, breast tenderness, tender breasts, changes in pattern of menstrual cycle, skin allergy etc. Hope I have answered your query. Let me know if I can assist you further. Get well soon. Regards, Dr. Yogapriya V, General and family physician.